MathSciNet Relay Station
MathSciNet bibliographic data
MR452678 (56 #10957) 90C10
Scarf, Herbert E. An observation on the structure of production sets with indivisibilities. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 9, 3637–3641.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement